# SDR CA050419003

- Difficulty date: March 29, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech B90
- Engine: Pwa PT6A20
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Assy
- Condition: Inoperative
- Location: Fuel Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL THE ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN.  TROUBLESHOOTING REVEALED A WORN FUEL PUMP DRIVE.  THE FUEL PUMP WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
